# SDR WX0A201801120001

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 40,738 hours, 27,259 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Plug
- Condition: Leaking
- Location: Apu Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED DURING DESCENT,  TIGHTENED & SECURED A LOOSE APU GENERATOR OIL DRAIN PLUG. R & R THE RECIRCULATION FILTERS.
